# SDR CA121203002

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,713 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF APPROXIMATELY 100 KTS ACCOUNT, NO V-SPEEDS.  FLIGHT OPS/FLIGHT SAFETY ADVISED.  FMGC 1 REPLACED AND TESTED, OK IAW AMM 22-83-34 PB401.  LAND TEST PERFORMED SUCCESSFULLY.  OK FOR CAT 3 APPROACHES.  OBSERVED FMA DATA DISPLAYED NORMALLY DURING LAND TEST. FTN OFF-8VR825, MPN ON - B398BAM0209, SN 1572.
